Parker, J. R. (2006) 'Cone metrics on the sphere and Livne's lattices.', Acta mathematica., 196 (1). pp. 1-64.
We give an explicit construction of a family of lattices in PU (1, 2) originally constructed by Livné. Following Thurston, we construct these lattices as the modular group of certain Euclidean cone metrics on the sphere. We give connections between these groups and other groups of complex hyperbolic isometries.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1007/s11511-006-0001-9|
|Record Created:||27 Mar 2008|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Usage statistics||Look up in GoogleScholar | Find in a UK Library|